# SDR CA190227016

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 26,330 hours
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447868
- Condition: Failed
- Location: Engine
- Part time: 453 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) TO INITIATE DESCENT FOR LANDING, THE PILOT BROUGHT BACK THE POWER. AS THE POWER LEVER WAS BROUGHT BACK, POWER (INDICATED AND ACTUAL) STOPPED REDUCING AROUND 40 PSI, THE THROTTLE LEVER WAS ULTIMATELY BROUGHT TO THE IDLE STOP (GATE) WITH THE POWER (INDICATED AND ACTUAL) REMAINING AROUND 40 PSI. THE PILOT TRIED MAKING POWER CHANGES AND THE POWER WOULD INCREASE AT AROUND AN APPROPRIATE LOCATION ON THE THROTTLE LEVER BUT WOULD NOT REDUCE BEYOND AROUND 40 PSI. MANIPULATION OF THE PROPELLER AND THE BLEED HEAT DID RESULT IN SOME DROP IN POWER, BUT NOT MORE THAN A COUPLE LBS. THE PILOT WAS ABLE TO DESCEND TO A LOWER ALTITUDE AND PLAN AN ENGINE OFF LANDING. THE PILOT PULLED THE CONDITION LEVER, FEATHERED THE PROPELLER, AND LANDED SUCCESSFULLY. WHILE GROUND TROUBLESHOOTING, THE MECHANICS WERE ABLE TO RECREATE THE ISSUE AS WELL AS HAD AN UNCOMMANDED/UNCONTROLLED ACCELERATION OF THE FCU. THE FCU, PART NUMBER 3244786-8, WAS CHANGED, AND THE AIRCRAFT RETURNED TO SERVICE AFTER A SATISFACTORY TEST FLIGHT. THE FCU HAD A TSO OF 189.5 HOURS.
